Asian Journal of Mathematics

Volume 19 (2015)

Number 4

A note on the Kähler and Mori cones of hyperkähler manifolds

Pages: 583 – 592

DOI: http://dx.doi.org/10.4310/AJM.2015.v19.n4.a1

Author

Giovanni Mongardi (Mathematisches Institut der Universität, Bonn, Germany; and Dipartimento di Matematica, Università degli studi di Milano, Italy)

Abstract

In the present paper we prove that, on a hyperkähler manifold, walls of the Kähler cone and extremal rays of the Mori cone are determined by all divisors satisfying certain numerical conditions.

Keywords

hyperkähler manifolds, Kähler cone, negative extremal rays

2010 Mathematics Subject Classification

Primary 14E30. Secondary 32J25.

Full Text (PDF format)